# SDR N6WA20111044

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 6,112 hours, 4,075 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR CAUTION EXIT MESSAGE DISPLAYED.  RESEATED LT OVERWING EMERGENCY EXIT DOOR AND PERFORMED OPS CHECK OF INDITATION SYS IAW AMM 52-21-00. OPS CHECKED GOOD.
